×

Found 11 Documents (Results 1–11)

100
MathJax

Elliptic problems in nonsmooth domains. Reprint of the 1985 hardback ed. (English) Zbl 1231.35002

Classics in Applied Mathematics 69. Philadelphia, PA: Society for Industrial and Applied Mathematics (SIAM) (ISBN 978-1-611972-02-3/pbk). xx, 410 p. (2011).
PDF BibTeX XML Cite

Approximation of additive convolution-like operators. Real C*-algebra approach. (English) Zbl 1160.65002

Frontiers in Mathematics. Basel: Birkhäuser (ISBN 978-3-7643-8750-1/pbk). xii, 306 p. (2008).
PDF BibTeX XML Cite

Spline approximation methods for the biharmonic Dirichlet problem on non-smooth domains. (English) Zbl 1020.65092

Böttcher, Albrecht (ed.) et al., Toeplitz matrices and singular integral equations. The Bernd Silbermann anniversary volume. Basel: Birkhäuser. Oper. Theory, Adv. Appl. 135, 145-160 (2002).
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification